Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Locating a doctor for removal of Bio Alcamid
Dec 2, 2011

Dr. Pierone,

I had Bio Alcamid injected into my face in late 2006. I was quite happy with the results for several years but currently my temple areas look as if I had a small disc inserted on each side. The other areas of my face look as if they need some adjustment as well but my greatest concern are the temples.

My procedure was performed by a doctor in Toronto, Ontario who is no longer practicing. The clinic I went to in Canada referred me to a hopital in Toronto that informed me they are no longer handling patients from the U.S.

I am looking to find a doctor located in the United States (preferably in the Midwest since I am in the Detroit area) but would be willing to travel elsewhere. I had contemplated seeing Dr. Casavantes in Mexico but I would prefer to have any further procedures done on American soil.

Your help would be greatly appreciated.

Response from Dr. Pierone

Hello, and thanks for posting.

Unfortunately, I have not been able to locate a doctor in the United States with more than casual experience removing Bioalcamid. If anyone does know of a doctor with experience with removal of this product, please let me know, so that I can let others know.

Unless the Bioalcamid is inflamed or infected, you might be better off smoothing in around the regions of injection with an alternative agent. Although this approach might run of risk of introducing infection into the Bioalcamid implant, with careful technique, the risk would be low. Another alternative would be to do nothing.

Another option would be to find a doctor to remove the Bioalcamid, and then start over again with an alternative agent.

I hope this information helps and best of luck!



Previous
Is it time for retreatment with Sculptra ?
Next
testosterone and lipodystrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement